Critical nonlinear elliptic equations with singularities and cylindrical symmetry

Marino Badiale; Enrico Serra

Revista Matemática Iberoamericana (2004)

  • Volume: 20, Issue: 1, page 33-66
  • ISSN: 0213-2230

Abstract

top
Motivated by a problem arising in astrophysics we study a nonlinear elliptic equation in RN with cylindrical symmetry and with singularities on a whole subspace of RN. We study the problem in a variational framework and, as the nonlinearity also displays a critical behavior, we use some suitable version of the Concentration-Compactness Principle. We obtain several results on existence and nonexistence of solutions.

How to cite

top

Badiale, Marino, and Serra, Enrico. "Critical nonlinear elliptic equations with singularities and cylindrical symmetry." Revista Matemática Iberoamericana 20.1 (2004): 33-66. <http://eudml.org/doc/39711>.

@article{Badiale2004,
abstract = {Motivated by a problem arising in astrophysics we study a nonlinear elliptic equation in RN with cylindrical symmetry and with singularities on a whole subspace of RN. We study the problem in a variational framework and, as the nonlinearity also displays a critical behavior, we use some suitable version of the Concentration-Compactness Principle. We obtain several results on existence and nonexistence of solutions.},
author = {Badiale, Marino, Serra, Enrico},
journal = {Revista Matemática Iberoamericana},
keywords = {Ecuaciones diferenciales elípticas; Ecuaciones diferenciales no lineales; Singularidades; Problemas variacionales; Principio de concentración-compacidad},
language = {eng},
number = {1},
pages = {33-66},
title = {Critical nonlinear elliptic equations with singularities and cylindrical symmetry},
url = {http://eudml.org/doc/39711},
volume = {20},
year = {2004},
}

TY - JOUR
AU - Badiale, Marino
AU - Serra, Enrico
TI - Critical nonlinear elliptic equations with singularities and cylindrical symmetry
JO - Revista Matemática Iberoamericana
PY - 2004
VL - 20
IS - 1
SP - 33
EP - 66
AB - Motivated by a problem arising in astrophysics we study a nonlinear elliptic equation in RN with cylindrical symmetry and with singularities on a whole subspace of RN. We study the problem in a variational framework and, as the nonlinearity also displays a critical behavior, we use some suitable version of the Concentration-Compactness Principle. We obtain several results on existence and nonexistence of solutions.
LA - eng
KW - Ecuaciones diferenciales elípticas; Ecuaciones diferenciales no lineales; Singularidades; Problemas variacionales; Principio de concentración-compacidad
UR - http://eudml.org/doc/39711
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.